Abstract View

Author(s): G.S. Saluja, B.K. Sharma

Email(s): Email ID Not Available

Address: SOS in Mathematics, Pt. Ravishankar Shukla University, Raipur

Published In:   Volume - 17,      Issue - 1,     Year - 2004

DOI: Not Available

ABSTRACT:
A new class of mappings worth comparable with the class of lipschitzian mappings is defined. Existence of fixed points is proved for this new class of mappings in a Banach space. Some special cases are discussed.. 2000 Mathematics Subject Classification : 47H09, 47H10.

Cite this article:
Saluja and Sharma (2004). Fixed Points of PartiallyGeneralized Lipschitzianmappings. Journal of Ravishankar University (Part-B: Science), 17(1), pp.67-81.


References not available.

Related Images:



Recent Images



Potential of Bioactive Compounds for Atopic Dermatitis
Time-Frequency Image-based Speech Emotion Recognition using Artificial Neural Network
Zn Fortification Influential Impact on the Productivity of Calocybe indica Mycelium
Enhanced ACO in clustering algorithm for QoS in WSN enabled IoT
A Modified Regression Type Estimator Using Two Auxiliary Variables
Sziklai Pair based Small Signal Amplifier with BJT-MOSFET Hybrid Unit at 180nm Technology
Rice Straw-Derived Carbon Integrated with PANI: As an Electrode Material for High-performance Supercapacitor
Extraction, Characterisation, Biological Properties and Applications of Essential Oils: A Review
Biopolymeric Materials in the Management of Diabetic Wound Healing: A Comprehensive Review
Entomopathogenic Fungi: Nature

Tags


Recomonded Articles:

Author(s): Sunandan Mandal; Kavita Thakur; Bikesh Kumar Singh; Heera Ram

DOI: 10.52228/JRUB.2020-33-1-1         Access: Open Access Read More

Author(s): Suchita Agrawal; Prabha Rohatgi

DOI:         Access: Open Access Read More

Author(s): Gajendra Singh Rathore; B. Gopal Krishna; R.N. Patel; Sanjay Tiwari

DOI: 10.52228/JRUB.2021-34-1-13         Access: Open Access Read More

Author(s): Swarnlata Saraf; Shailendra Saraf

DOI:         Access: Open Access Read More

Author(s): Raisa Khatoon; Prashant Mundeja; Mamta Nirmal; Vindhiya Patel; Kalpana Wani; Ajay Kumar Sahu; Deepak Kumar Sahu; Manish Kumar Rai; Joyce Rai; Pushpy Michael

DOI: 10.52228/JRUB.2017-30-1-6         Access: Open Access Read More

Author(s): Kalpana Wani; Prashant Mundeja; Mamta Nirmal; Vindhiya Patel; Raisa Khatoon; Ajay Kumar Sahu; Deepak Kumar Sahu; Manish Kumar Rai; Joyce Rai; Pushpy Michael

DOI: 10.52228/JRUB.2017-30-1-8         Access: Open Access Read More

Author(s): Gamini Sahu; Aditi Niyogi Poddar

DOI:         Access: Open Access Read More

Author(s): Atul Tripathi; Amber Vyas

DOI:         Access: Open Access Read More

Author(s): Pankaj Kumar;Chandra Mohini Chaturvedi;Jag Mohan

DOI:         Access: Open Access Read More